# SDR 7C7A20151123098

- Difficulty date: November 20, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N892EA
- Make and model: Dhav DHC8106
- Aircraft serial: 389
- Aircraft time: 38,050 hours, 42,168 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Unknown
- Part number: 974641
- Part serial: MX598807
- Condition: Broken
- Location: Hydraulic Sys
- Part time: 101 hours, 138 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR FAILED TO EXTEND NORMALLY.  ACCOMPLISHED BY, NR 2 HYD ISO VLV, CAUTION LIGHT & ROLL SPLR OTBD HYD, ILLUMINATED ONCE ON GND.  SPOILER LIGHT, GND, WAS ALSO ILLUMINATED IN FLIGHT & ON GND.
